Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 1067-1083
http://dx.doi.org/10.1155/IJMMS.2005.1067

Mesh-based interpolation on 2-manifolds

The Aerospace Corporation, P.O. Box 92957, Los Angeles 90009-2957, CA, USA

Received 1 September 2004; Revised 20 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kevin Scully, “Mesh-based interpolation on -manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 7, pp. 1067-1083, 2005. https://doi.org/10.1155/IJMMS.2005.1067.